# SDR SWAA950655

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 794.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 C-CHECK, FOUND WEB GOUGED AND CRACKED FWD OF AFT CARGO DOOR AT BS 794.3 FROM S25R TO 24R.  REPAIRED PER SWA RA 1-553-1371.
